# SDR ASOA201706123190

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 40,297 hours, 30,733 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525675001
- Condition: Cracked
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED ON FRAME 74.   THE SHEAR TIE WAS REPAIRED IAW EO 145-53-20-00002. PERFORMED HFEC INSPECTION WITH NO FAULTS FOUND.
